Jump to content

Search the Community

Showing results for tags 'skyla'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. Hi everyone, I was going through my normal routine this morning of watching recovery videos and reading forums and blogs on antidepressant recovery when I saw a video about a young lady that was going through protracted withdrawal from Lexapro and mentioned that she felt that her hormonal IUD birth control might have been exacerbating her symptoms. I thought back on my experience with birth control and realized that I got the Skyla IUD exactly one month after I started taking Wellbutrin for anxiety. I plan on making an appointment to go and talk to my OBGYN about any possible interactions that the Skyla IUD might have had with the Wellbutrin I was taking. But I also wanted to check in with the SA community to see if anyone else experienced any issues with taking hormonal birth control simultaneously with antidepressant medication. I'm wondering if I should talk to my doctor about having the IUD removed, but I wouldn't want to send my body into even more of a tail spin while I try to regulate my hormones. Any information is appreciated, but I'd like to know if there is any information available about whether or not removal would help with my withdrawal symptoms. I looked up the possible side effects of Skyla and one of the primary side effects is depression, so I'm wondering if the hormones could be contributing to my feelings of depression, depersonalization, and brain fog.
×

Important Information

By using this site, you agree to our Terms of Use.